IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Sampling Theory, Oblique projections and a question by a Smale and Zhou
Autor/es:
ANTEZANA, J. AND CORACH, G.
Revista:
APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS
Editorial:
Elsevier
Referencias:
Lugar: Amsterdam; Año: 2006 vol. 21 p. 245 - 245
ISSN:
1063-5203
Resumen:
In a recent article, Smale and Zhou define a notion of rich data for sampling problems and reconstruction of signals from a discrete set of samples and study different least square problems related with the minimization of the error. They obtain different error estimations assuming that the original signal belong to the reconstruction subspace and they propose to find error estimations if this assumption does not hold. In this paper, using projection methods, we find such estimates and we extend from reproducting kernel Hilbert spaces to abstract Hilbert spaces some of their results on function reconstruction form point values.